# SDR SWIA20240320117

- Difficulty date: January 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 48,210 hours, 41,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 372-682 S3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE FS672.00  TO F.S. 682.20 AT STR 3 HAS DENT   (C-CHECK RO 3/19/2024)   PERFORMED PERMANENT REPAIR ON UPPER AFT FUSELAGE F.S 672.00 TO F.S 682.00 STGR 3 LH IAW MHIRJ REO 601R-53-61-8148 REV -- DATED 2024-01-25 NDT PERFORMED BY BARRON NDT FAA CRS# 5NDR545D REPORT # S012424-8 DATED 24JAN2024,
